# SDR GTIA2020061835205

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 10,107 hours, 4,368 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

RAPID FUEL DECREASE LEFT WING TANK APU INDICATED AMBER ON FUEL SYSTEM DISPLAY.  R & R APU FUEL LP VALVE ACTUATOR IAW AMM 28-29-51. NO DEFECTS NOTED. PRECAUTIONARY PERFORMED ENGINE RUN IAW AMM 71-00-00. NO DEFECTS NOTED.
